# SDR QXEA9901680

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 0158500781
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI - DURING CLIMB, LAVATORY SMOKE ALARM SOUNDED.  NO SMOKE WAS NOTED UPON INVESTIGATION.  DEFERRED LAVATORY IAW MEL 26-7 (A/B).  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED ON 9/2 BY REPLACING THE SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
